# SDR 0104429989

- Difficulty date: July 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 74,202 hours, 69,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck in ATL a 5" long crack was found in the RH floorbeam web cusp membrane at STA 617. The damaged section of the cusp membrane extends from station 598 to sta 658. Material .202" 7075-t6 AL. Repaired per EA 99-181334.
